Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Chronic cold. Taking citalopram medication. Related symptoms or due to cold virus?

I have recently started a course of citalopram and have developed a cold (not linked I am sure) but it has now been going on for nearly three weeks and I have not had a cold that has lasted more than three to four days my whole life (I am 43 years old). I am in good physical health and fit. Could there be a link or is there a particularly nasty common cold virus out there at the moment? Regards
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

The cold is definitely not related to the medication Citalopram. You can be pretty sure about that. It seems like a resistant viral infection with super-added bacterial infection. You may need a course of good upper respiratory antibiotics like Amoxicillin. You need to also take anti-histamines daily for relief of the symptoms.

I wish you recover quickly and get back to normal life.

God bless.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor